# SDR DALA1123325804

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 31,868 hours, 10,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1B EMERGENCY EXIT SEAT LIGHT INOPERATIVE.  SECURED SEAT LIGHT CONNECTOR.  OPS CHECK OK.
